# SDR REXA2021041600223

- Difficulty date: March 17, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670319901
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR BELOW FLOOR OUTER STRAP @ FS 310 HAS TWO SMALL AREAS OF CORROSION.   REMOVED, LOCATED, DRILLED AND INSTALLED A NEW SERVICEABLE GALLEY SERVICE DOOR BELOW FLOOR OUTER STRAP AT FS 310 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01, PN 990-1.
